A Unique Solution of Stochastic Partial Differential Equations with Non-Local Initial condition
In this paper, we shall discuss the uniqueness ”pathwise uniqueness” of the solutions of stochastic partial differential equations (SPDEs) with non-local initial condition,
We shall use the Yamada-Watanabe condition for ”pathwise uniqueness” of the solutions of the stochastic differential equation; this condition is weaker than the usual Lipschitz condition. The proof is based on Bihari’s
R.Durrett, Stochastic Calculus: A practical Introduction, (1996).
Brent Oksendal, Stochastic Dierential Equations, Fifth Edition, Springer- Verlag.
T. YAMADA and S. WATANABE, On the uniqueness of solutions of stochastic dierential equations, J. Math. Kyoto Univ, 155-167, (1971) .
T. YAMADA and S.WATANABE,On the uniqueness of solutions of stochas- tic dierential equations II, J. Math. Kyoto Univ, 553-563, (1971) .
S. ALTAY and UWE SCHMACK, Lecture notes on the Yamada- Watan- abe Condition for the pathwise uniqueness of solutions of certain stochastic Dierential Equations, (2013).
Mahmoud M. El-Borai and Farouk K. Assaad,On the asymptotic Behavior of Some Nonlinear Parabolic Systems, KYUNGPOOK Math. J, 37-42, 37(1997).
Mahmoud M. El-Borai, On some fractional evolution equations with non- local conditions, International J. of pure and appl. Math. , vol 24, No. 3, 405-415, (2005).
Mahmoud M. El-Borai, On some stochastic fractional integro-dierential equations, Advanced in dynamical system and application, vol.1, No.1, 49-57, (2006).
Copyright (c) 2019 JOURNAL OF ADVANCES IN MATHEMATICS
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors retain the copyright of their manuscripts, and all Open Access articles are distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.